# SDR AALA202001029001

- Difficulty date: December 28, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 32,135 hours, 12,887 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Part number: 284A17426
- Condition: Burned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS LEFT SIDE WINDOW OVERHEAT ILLUMINATED ON APPROACH. MAINTENANCE REPORTS UPON TROUBLESHOOTING FOUND WIRE WO420-2005B FIMD41440J AND TB4201Y BURNT, WIRE WO420-5504 FROM D01046A AND D04203 BURNT, WIRE W0420-1002 FROM D400685 TO TB 5012 BURNT, SHIELDED WIRE W0420-2001 FROM D01046A TO D400685 BURNT,  WIRE W0420-5506 FROM D01046A AND D04203 BURNT, WIRE W0420-2001B/R-20 DAMAG BURNT, WIRE W0420-2003 FROM D400685 TO D400685 BURNT, WIRE W0420-5516 FROM D41440J AND D01048A BURNT, FOUND WIRE W0420-2004 FROM D01046A TO TB4201Y BURNT, WIRE W0420-5517 FROM D414405 AND D01048A BURNT, WIRE W0420-5518 FROM D41440J AND D01048A BURNT. THESE NUMEROUS PROBLEMS LEADING TO THE SHELF ASSEMBLY IN THE E AND E COMPARTMENT AT POSITION E4-2, MFG PART # 284A1742-6. REMOVED AND REPLACED THE SHELF ASSEMBLY IAW AMM 20.10.07-400-800.
